# SDR CWQR20160323013

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 6,983 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Attach Bracket
- Part number: 925602316
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE AVIONICS SHELF FWD OTBD ATTACH BRACKET, PN 9256023-16, CRACKED ABOUT AN INCH LONG, HALF THE LENGTH OF THE ATTACH BRACKET.  REPLACED BRACKET & SENT SUBMITTED SERVICE CONDITION REPORT 750316 TO MFG.
